Similitude des multiples des formes d'Albert en caractéristique 2  [ Similarity of multiples of Albert forms in characteristic 2 ]
Bulletin de la Société Mathématique de France, Volume 141 (2013) no. 2, p. 343-354

Let F be a field of characteristic 2. Let γ 1 ,γ 2 be Albert bilinear forms and π 1 ,π 2 quadratic k-Pfister forms, or γ 1 ,γ 2 bilinear k-Pfister forms and π 1 ,π 2 Albert quadratic forms (resp. γ 1 ,γ 2 Albert bilinear forms and π 1 ,π 2 bilinear k-Pfister forms with the condition that γ i π i , i=1,2, are anisotropic). Then we show that γ 1 π 1 γ 2 π 2 I q k+3 F (resp. I k+3 F) if and only if γ 1 π 1 is similar to γ 2 π 2 . We give an example which shows that the anisotropy condition is necessary in the bilinear case.

Étant donnés F un corps commutatif de caractéristique 2, γ 1 ,γ 2 des formes bilinéaires d’Albert et π 1 ,π 2 des k-formes quadratiques de Pfister, ou γ 1 ,γ 2 des k-formes bilinéaires de Pfister et π 1 ,π 2 des formes quadratiques d’Albert (resp. γ 1 ,γ 2 des formes bilinéaires d’Albert et π 1 ,π 2 des k-formes bilinéaires de Pfister avec la condition que γ i π i , i=1,2, soient anisotropes), alors on montre que γ 1 π 1 γ 2 π 2 I q k+3 F (resp. I k+3 F) si et seulement si γ 1 π 1 est semblable à γ 2 π 2 . Un exemple montre que la condition de l’anisotropie est nécessaire dans le cas bilinéaire.

DOI : https://doi.org/10.24033/bsmf.2650
Classification:  11E04,  11E81
Keywords: quadratic (bilinear) forms, Albert forms, Pfister forms, similarity
@article{BSMF_2013__141_2_343_0,
     author = {Hoffmann, Detlev W. and Laghribi, Ahmed},
     title = {Similitude des multiples des formes d'Albert en caract\'eristique 2},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {141},
     number = {2},
     year = {2013},
     pages = {343-354},
     doi = {10.24033/bsmf.2650},
     language = {fr},
     url = {http://www.numdam.org/item/BSMF_2013__141_2_343_0}
}
Hoffmann, Detlev W.; Laghribi, Ahmed. Similitude des multiples des formes d'Albert en caractéristique 2. Bulletin de la Société Mathématique de France, Volume 141 (2013) no. 2, pp. 343-354. doi : 10.24033/bsmf.2650. http://www.numdam.org/item/BSMF_2013__141_2_343_0/

[1] R. Baeza - Quadratic forms over semilocal rings, Lecture Notes in Math., vol. 655, Springer, 1978. | MR 491773

[2] P. Draxl - « Über gemeinsame separabel-quadratische Zerfällungskörper von Quaternionenalgebren », Nachr. Akad. Wiss. Göttingen Math.-Phys. Kl. II 16 (1975), p. 251-259. | MR 480436

[3] R. Elman, N. Karpenko & A. Merkurjev - The algebraic and geometric theory of quadratic forms, American Mathematical Society Colloquium Publications, vol. 56, Amer. Math. Soc., 2008. | MR 2427530

[4] F. Faivre - « Liaison des formes de Pfister et corps de fonctions de quadriques en caractéristique 2 », thèse de doctorat, Université de Franche-Comté, 2006.

[5] S. Garibaldi - « Orthogonal involutions on algebras of degree 16 and the Killing form of E 8 », in Quadratic forms-algebra, arithmetic, and geometry, Contemp. Math., vol. 493, Amer. Math. Soc., 2009, p. 131-162. | MR 2537098

[6] D. W. Hoffmann - « On a conjecture of Izhboldin on similarity of quadratic forms », Doc. Math. 4 (1999), p. 61-64. | MR 1677655

[7] D. W. Hoffmann & A. Laghribi - « Quadratic forms and Pfister neighbors in characteristic 2 », Trans. Amer. Math. Soc. 356 (2004), p. 4019-4053. | MR 2058517

[8] N. Jacobson - « Some applications of Jordan norms to involutorial simple associative algebras », Adv. in Math. 48 (1983), p. 149-165. | MR 700981

[9] K. Kato - « Symmetric bilinear forms, quadratic forms and Milnor K-theory in characteristic two », Invent. Math. 66 (1982), p. 493-510. | MR 662605

[10] A. Laghribi - « Witt kernels of function field extensions in characteristic 2 », J. Pure Appl. Algebra 199 (2005), p. 167-182. | MR 2134299

[11] -, « Sur le déploiement des formes bilinéaires en caractéristique 2 », Pacific J. Math. 232 (2007), p. 207-232.

[12] -, « Jacobson's theorem for bilinear forms in characteristic 2 », Proc. Amer. Math. Soc. 137 (2009), p. 2905-2912. | MR 2506448

[13] -, « Les formes bilinéaires et quadratiques bonnes de hauteur 2 en caractéristique 2 », Math. Z. 269 (2011), p. 671-685. | MR 2860258

[14] A. Laghribi & P. Mammone - « Hyper-isotropy of bilinear forms in characteristic 2 », in Quadratic forms-algebra, arithmetic, and geometry, Contemp. Math., vol. 493, Amer. Math. Soc., 2009, p. 249-269. | MR 2537105

[15] T. Y. Lam - « On the linkage of quaternion algebras », Bull. Belg. Math. Soc. Simon Stevin 9 (2002), p. 415-418. | MR 2016580

[16] P. Mammone & D. B. Shapiro - « The Albert quadratic form for an algebra of degree four », Proc. Amer. Math. Soc. 105 (1989), p. 525-530. | MR 931742

[17] A. S. MerkurʼEv - « On the norm residue symbol of degree 2 », Dokl. Akad. Nauk SSSR 261 (1981), p. 542-547. | MR 638926

[18] C. H. Sah - « Symmetric bilinear forms and quadratic forms », J. Algebra 20 (1972), p. 144-160. | MR 294378